Is It Safe To Consume Milk And Medicine In PCOS Sufferers.?

Illustration of Is It Safe To Consume Milk And Medicine In PCOS Sufferers.?
Illustration: Is It Safe To Consume Milk And Medicine In PCOS Sufferers.? pcosnutrition.com

Hi, is prenagen essence safe for consumption by sufferers of PCOS who have taken drugs? Because the doctor said that treating me, sweet food or drinks should be reduced. Thank you

1 Answer:

Good afternoon, thank you for asking at HealthReplies.com. PCOS or polycystic ovary syndrome is a condition that disrupts the function of a woman's ovaries. This condition results in symptoms such as difficulty getting pregnant, gaining weight, excessive hair growth, oily and acne prone skin, irregular menstruation and hair loss or thinning.


So far there are still no known causes for this condition, but among the factors that may be related to the occurrence are:

Hereditary or genetic factors
Hormonal imbalance in the body
Resistance to insulin


Regarding your question, what needs to be examined is the last point. Insulin is a hormone that helps store sugar in the blood so that blood sugar levels are not too high. If there is resistance to the hormone insulin, sugar cannot be stored and blood sugar levels increase. The same thing happens in people with diabetes, that's why the drugs given can be the same, and also abstinence is the same, which is consuming something sweet, whatever its form.


So regarding the product you mentioned, if you feel that it's sweet, you should not consume it. You can ask other people if you doubt and ask them to feel whether the product tastes sweet. But to be safe if you have not had time to return, it is better not to use it because milk products on the market are generally given a sweet taste to be more attractive.


If you consume this milk to increase vitamin levels in your body, you can consult your obstetrician to prescribe tablets or pills, or by improving your diet and increasing consumption of fruits and vegetables. So, hopefully answering your question.

: by

Related Question

The Cause Of Itching Ears After Ear Drops?

The Cause Of Itching Ears After Ear Drops?

(1 year ago)

Since I was a child, my ears often hurt, I was taken to the doctor but now it hurts again. When I drop chloramphenicol3% ear medication, why does it itch in my ears? The pain still...

(1 year ago)

...

Never Get Pregnant And Menstrual Irregularities?

Never Get Pregnant And Menstrual Irregularities?

(1 year ago)

Evening doctor, my name is nidar r nAge of 22 years, I was married before 8 months and I’m still not pregnant r nAnd my menstrual cycle yesterday was normal. And suddenly it ...

Leave a Reply

Your email address will not be published. Required fields are marked *